| Model Number |
MC2AVR1 |
| Medical Device Problem Codes |
Failure to Capture (1081); Capturing Problem (2891); High Capture Threshold (3266)
| Health Effect - Clinical Codes |
Bradycardia (1751); Dizziness (2194); Asystole (4442)
| Date of Event |
08/28/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced asystole, bradycardia and dizziness.It was reported that the leadless implantable pulse generator (ipg) exhibited rising and high thresholds and loss of capture.The leadless implantable pulse generator (ipg) was reprogrammed and replaced with a transvenous ipg system and remains in the patient.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.